liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Petrov D vacuum spaces revisited: identities and invariant classification
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
Linköping University, Department of Mathematics. Linköping University, The Institute of Technology.
Linköping University, Department of Mathematics. Linköping University, The Institute of Technology.
2009 (English)In: CLASSICAL AND QUANTUM GRAVITY, ISSN 0264-9381, Vol. 26, no 10, 105022- p.Article in journal (Refereed) Published
Abstract [en]

For Petrov D vacuum spaces, two simple identities are rederived and some new identities are obtained, in a manageable form, by a systematic and transparent analysis using the GHP formalism. This gives a complete involutive set of tables for the four GHP derivatives on each of the four GHP spin coefficients and the one Weyl tensor component. It follows directly from these results that the theoretical upper bound on the order of covariant differentiation of the Riemann tensor required for a Karlhede classification of these spaces is reduced to two.

Place, publisher, year, edition, pages
2009. Vol. 26, no 10, 105022- p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-18953DOI: 10.1088/0264-9381/26/10/105022OAI: oai:DiVA.org:liu-18953DiVA: diva2:222141
Note
Original Publication: Brian Edgar, Alfonso Garcia-Parrado Gomez-Lobo and José Maria Martin-Garcia, Petrov D vacuum spaces revisited: identities and invariant classification, 2009, CLASSICAL AND QUANTUM GRAVITY, (26), 10, 105022. http://dx.doi.org/10.1088/0264-9381/26/10/105022 Copyright: Institute of Physics Publishing http://www.iop.org/ Available from: 2009-09-02 Created: 2009-06-05 Last updated: 2009-09-02Bibliographically approved

Open Access in DiVA

fulltext(233 kB)877 downloads
File information
File name FULLTEXT01.pdfFile size 233 kBChecksum SHA-512
6559c59f283639a7efda433975fe41165027134b4301284ea19219ba54775000d7831ee70984532a02ab2564d8cb84ac45db84a2c7d0ae0d7138324ad328f9ca
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Authority records BETA

Edgar, BrianMaria Martin-Garcia, José

Search in DiVA

By author/editor
Edgar, BrianMaria Martin-Garcia, José
By organisation
Applied MathematicsThe Institute of TechnologyDepartment of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 877 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 468 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf